# SDR COMA0460223

- Difficulty date: March 26, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 19,469 hours, 17,330 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 601R575101
- Condition: Malfunctioned
- Location: Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5020 FLAPS FAILED CAUTION MESSAGE.  REPLACED PDU WIRE HARNESS.
